# SDR REXA2014040200040

- Difficulty date: March 29, 2014
- Submitted: April 2, 2014
- Operation: Air carrier
- Aircraft: N8533D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7533
- Aircraft time: 27,628 hours, 24,426 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TO THE LOWER SKIN PANEL.    REPAIRED IAW EA CRJ253-02383.
